# SDR YENA2024110601438

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 12,454 hours, 2,315 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Part serial: 29717
- Condition: Failed
- Location: Apu
- Part time: 834 hours, 442 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2924, LAX-JFK. (ETOPS) ' APU AUTO-SHUTDOWN AFTER 10 MINUTES AT FL 350 / 49 SAT; AFTER APU AUTO-SHUTDOWN INTERROGATION REMOVED AND REPLACED LOW OIL PRESS SWITCH (8091KM) IAW AMM 49-94-14-400-003-A. OPS CHECK AND BITE TEST GOOD, NO FURTHER DEFECTS NOTED.'
